# SDR ABXA20221229158

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 89,446 hours, 27,035 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKEOFF AND REPORTED NO STEERING REACTION TO LEFT RUDDER PEDAL INPUTS. TILLER WORKS NORMAL BUT IS SLUGGISH. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED FIM 32-11 FT 809 AND 811 NO DEFECTS NOTED. FOUND NOSE GEAR COLLAR VERY DRY, LUBRICATED IAW B767 AMM 12-21-13. PERFOMRED RUN UP AND TAXI IAW B767-10A, RUDDER PEDAL STERRING OPS CHECKS NORMAL AND TILLER SHOWED NO SLUGGISH MOVEMENT. AIRCRAFT RETURNED TO SERVICE.
